The Annals of Mathematical Statistics

Charts of the Power of the $f$-Test

Martin Fox

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 27, Number 2 (1956), 484-497.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177728271

Digital Object Identifier
doi:10.1214/aoms/1177728271

Mathematical Reviews number (MathSciNet)
MR81606

Zentralblatt MATH identifier
0070.37301

JSTOR
links.jstor.org

Citation

Fox, Martin. Charts of the Power of the $f$-Test. Ann. Math. Statist. 27 (1956), no. 2, 484--497. doi:10.1214/aoms/1177728271. https://projecteuclid.org/euclid.aoms/1177728271


Export citation